International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 121 | Views: 204

Research Paper | Mathematics | India | Volume 3 Issue 7, July 2014

A Note on Finite Rank Quadratic Operators

B. Krishna Reddy [2] | N. Gopal Reddy

Abstract: The representation result of a finite rank quadratic operator is given. It has been shown that the space FQ (H) of finite rank bounded quadratic operators on a real separable Hilbert space H is equal to the cross spaces L (H) H and SL (H) H for a space SL (H) of self-adjoint bonded linear operators on H and the space L (H) of bounded linear operators on H. As an application of the concept of finite rank quadratic operator, the numerical range of an operator ASL (H) is derived.

Keywords: finite rank operator, quadratic operator, numerical range, Hilbert Schmidt quadratic operator, bilinear operator

Edition: Volume 3 Issue 7, July 2014,

Pages: 41 - 43

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait